Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Recurring white spots on fingers, using lukoskin. Suggestion for best treatment?

Dear Sir Good After Noon I have Some White Spot on My Fingers for the same i had Used (Betnosol Forte, Melgain and Melenosil) After Using the Same They had Reduced, But Again Restarted. Now i am using LUKOSKIN by AIMIL, but its not in control. I dont have any Other Patches on any Other Body Part. These patches are Very Old (Aprox. 6 years) Please help and Suggest Best Treatment. Anand Bajpai 0000
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
recurring white spots over the fingers are due to unstabe can be converted to stable vitiligo by using oral wysolone 30 mg tapewring to 10 mg and maintain the dose for 6 months and use of levamisole 150 mg weekly twice for one year .along with these use melanocyl 1 part mixesd with 9 parts of vaseline applied in the morning and exposed to sun .use trimop forte in the morning 2 hours before sun exposure and use halovate ointment in the night can cure it
Answered: Sun, 8 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor